# SDR SWIA201437720

- Difficulty date: May 22, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N659BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7509
- Aircraft time: 25,275 hours, 22,175 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bushing
- Condition: Galled
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT ENGINE YOKE LINK HAS GALLING ON THE BUSHING.  R & R RT ENGINE UPPER YOKE LINK AND CLAMP UP BUSHING IAW AMM.
